Gaussian Generalized Woodall Numbers

Eren, Orhan and Soykan, Yuksel (2023) Gaussian Generalized Woodall Numbers. Archives of Current Research International, 23 (8). pp. 48-68. ISSN 2454-7077

[thumbnail of ErenandSoykan2382023ACRI108618.pdf] Text
ErenandSoykan2382023ACRI108618.pdf - Published Version

Download (420kB)


In this work, we define and investigate Gaussian generalized Woodall numbers in detail, and focus on four specific cases: Gaussian modified Woodall numbers, Gaussian modified Cullen numbers, Gaussian Woodall numbers, and Gaussian Cullen numbers. We present some identities and matrices related to these sequences, as well as recurrence relations, Binet’s formulas, generating functions, Simpson’s formulas, and summation formulas.

Item Type: Article
Subjects: Eprints STM archive > Multidisciplinary
Depositing User: Unnamed user with email admin@eprints.stmarchive
Date Deposited: 25 Nov 2023 10:24
Last Modified: 25 Nov 2023 10:24

Actions (login required)

View Item
View Item